# SDR AALA20130923005

- Difficulty date: September 22, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 60,509 hours, 7,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD FIRST CLASS CLOSET ESCAPE PATH LIGHT PROXIMITY ESCAPE PATH LIGHT ASSEMBLY DAMAGED.  REPLACED LIGHT ASSEMBLY FOR LT FORWARD FIRST CLASS CLOSET ESCAPE PATH LIGHT FLOOR PROXIMITY LIGHT.  OPERATIONS CHECKED NORMAL.
